MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR ACUMEN IQ FLUID METER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

EDWARDS LIFESCIENCES DR ACUMEN IQ FLUID METER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number AIQFM10
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product is expected to be returned for analysis; however, it has not yet been received.Upon the return of the product a supplemental report will be sent with the investigation results.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
As reported, during use this acumen fluid meter did not initialize and displayed bolus volume administered and the error message "flow rate detected too high", even thought the line was closed and no bolus had been injected into the patient since as per user best practices the line is not opened until the system indicates that a bolus can be injected.Cable was disconnected and reconnected several times and also replaced with a new one without success.The issue was solved when the fluid meter was changed.There was no allegation of patient injury.Patient demographics were unable to be obtained.
 
Additional Manufacturer Narrative
Added information to section h6 (type of investigation) updated section h6 (component code), h6 (investigation findings) and h6 (investigations conclusions).The device was received for evaluation.The report of "acumen fluid meter did not initialize and displayed bolus volume administered and the error message "flow rate detected too high" was confirmed.Flow meter did not register flow rate.Flow meter initialized but did not register flow rate.No visible damage was observed from the sensor or the unit.The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.Further investigation was perfomed at the manufacturing site.Based on the assessment performed, it can be concluded that there is no objective evidence that reported defects were caused during the manufacturing process.During manufacturing process there are mitigations to avoid this condition.Nevertheless, a personnel acknowledgment related to this complaint was provided to the manufacturing personnel.

Brand Name
ACUMEN IQ FLUID METER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key23726162
Report Number2015691-2025-09782
Device Sequence Number18823117
Product Code DQK
UDI-Device Identifier00690103205824
UDI-Public(01)00690103205824(17)260313(11)240313(10)65652662
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K223865
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/13/2026
Device Model NumberAIQFM10
Device Lot Number65652662
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer02/16/2026
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown